×

zbMATH — the first resource for mathematics

Isomorphic factorisation of complete graphs into factors with a given diameter. (English) Zbl 0675.05051
Summary: The problem of the existence of an isomorphic factorization of the complete graph \(K_ n\) into m factors of diameter d is studied. The problem is solved for \(d=2\) if \(m\geq 46\) and for \(m\geq 3\) with \(3\leq d\leq 2m-1\) if at least one of m, d is odd.

MSC:
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOLLOBÁS B.: Extremal problems in graph theory. J. Graph Theory 1, 1977, 117-123. · Zbl 0376.05041
[2] BOSÁK J.: Disjoint factors of diameter two in complete graphs. J. Combinatorial Theory 16, 1974, 57-63. · Zbl 0256.05117
[3] BOSÁK J., ERDÖS P., ROSA A.: Decompositions of complete graphs into factors with diameter two. Mat. časopis 21, 1971, 14-28. · Zbl 0213.51003
[4] BOSÁK J., ROSA A., ZNÁM Š.: On decompositions of complete graphs into factors with given diameters. Theory of Graphs, Proc. Colloq. Tihany, 1966, Akadémiai Kiadó, Budapest 1968, 37-56. · Zbl 0159.54203
[5] HARARY F., ROBINSON R. W., WORMALD N. C.: Isomorphic factoriasation. I.: Complete graphs. Trans. Amer. Math. Soc. 242, 243-260. · Zbl 0381.05044
[6] KÖTZIG A., ROSA A.: Decomposition of complete graphs into isomorphic factors with a given diameter. Bull. London Math. Soc. 7, 1975, 51-57.
[7] PALUMBÍNY D.: On decompositions of complete graphs into factors with equal diameters. Boll. Un. Mat. Ital., 7, 1973, 420-428. · Zbl 0264.05124
[8] PALUMBÍNY D.: Factorisations of complete graphs into isomorphic factors with a given diameter. Zborník Pedagogickej fakulty v Nitre, Matematika 2, 1982, 21-32.
[9] SAUER N.: On the factorisation of the complete graph into factors of diameter 2. J. Combinatorial Theory 9, 1970, 423-426. · Zbl 0213.51004
[10] TOMASTA P.: Decompositions of graphs and hypergraphs into isomorphic factors with a given diameter. Czech. Math. J., 27, 1977, 598-608. · Zbl 0384.05048
[11] TOMASTA P.: On decompositions of complete k-uniform hypergraphs. Czech. Math. J., 28, 1978, 120-126. · Zbl 0375.05044
[12] ZNÁM Š.: On a conjecture of Bollobás and Bosák. J. Graph Theory, 6, 1982, 139-146. · Zbl 0497.05049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.